# SDR JR2R20230202303

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 18,243 hours, 10,618 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 17032532603
- Condition: Cracked
- Location: Zone 100
- Part time: 18,243 hours, 10,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AILERON QUADRAND OVERIDE UNIT ASSY LOWER MOUNT FITTING CRACKED IN THE RH MLG WHEEL WELL
